# SDR GTIA020301

- Difficulty date: April 17, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N602CA
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FOUND LEFT WING, FIXED VANE FILLER PANEL CRACKED.  REPAIRED IAW MD80 57-01.  (M)
